Intrinsic volumes of ellipsoids

Gusakova, Anna; Spodarev, Evgeny; Zaporozhets, Dmirty

Research article (journal) | Peer reviewed

Details about the publication

JournalZapiski naučnyh seminarov Leningradskogo otdeleniâ ordena Lenina Matematičeskogo instituta im. V.A. Steklova Akademii nauk SSSR (Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI))
Volume515
Page range121-140
StatusPublished
Release year2022
Link to the full texthttp://ftp.pdmi.ras.ru/pub/publicat/znsl/v515/p121.pdf
Keywords Convex body; intrinsic volume; mixed volume; quermaßintegral; Minkowski functional; support function; mixed discriminant; ellipsoid; polar ellipsoid; hypergeometric R-function; Weinstein-Aronszajn identity

Authors from the University of Münster

Gusakova, Anna
Junior professorship for theory of probability (Prof. Mukherjee)